# SDR SWAA2019092337151

- Difficulty date: August 9, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M1668
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IS INOP.  R&R BATTERY PACK  IAW AMM.
